MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILESTO 7 VR-T DF-1 US; ICD

BIOTRONIK SE & CO. KG ILESTO 7 VR-T DF-1 US; ICD
Model Number 383578
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In order to obtain further insights, the icd was opened and the inner assembly was inspected.The visual inspection showed no anomalies.Subsequently the current consumption of the electronic module was verified by direct measurement and proved to be as expected and consistent with the interrogated icd data.There was no indication of a malfunction of the electronic module.Therefore the battery was disconnected from the electronic module and sent to the manufacturer for further analysis.During analysis of the battery lithium plating was identified, which led to an elevated internal self-depletion and, as a result, to the clinical observation.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.
 
Event or Problem Description
Device showed 53 percent battery longevity on 25-sep-2020, and an eri alert on (b)(6) 2020.Device was explanted and returned for analysis.The device analysis indicated a battery issue.No adverse patient events were reported.

Brand Name
ILESTO 7 VR-T DF-1 US
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
MDR Report Key12339895
Report Number1028232-2021-04631
Device Sequence Number19534607
Product Code LWS
UDI-Device Identifier04035479125349
UDI-Public04035479125349
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number383578
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age41 YR